# SDR SWAA2021111742225

- Difficulty date: November 10, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,454 hours, 40,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMERGENCY EXIT SIGN INOP; AT LEFT OVERWING DOOR.  DURING T/S FOUND BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY AND PERFORMED TEST; TEST PASSED IAW AMM FIM 33-50 TASK 801 AND AMM 33-51-06-960-805.
